Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Further Nice Equations for Nice Groups


Author: Shreeram S. Abhyankar
Journal: Trans. Amer. Math. Soc. 348 (1996), 1555-1577
MSC (1991): Primary 12F10, 14H30, 20D06, 20E22
MathSciNet review: 1348146
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nice sextinomial equations are given for unramified coverings of the affine line in nonzero characteristic $p$ with P$\Omega ^{-}(2m,q)$ and $\Omega ^{-}(2m,q)$ as Galois groups where $m>3$ is any integer and $q>1$ is any power of $p>2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 12F10, 14H30, 20D06, 20E22

Retrieve articles in all journals with MSC (1991): 12F10, 14H30, 20D06, 20E22


Additional Information

Shreeram S. Abhyankar
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: ram@cs.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01584-X
PII: S 0002-9947(96)01584-X
Received by editor(s): March 23, 1995
Additional Notes: This work was partly supported by NSF grant DMS 91–01424 and NSA grant MDA 904–92–H–3035.
Article copyright: © Copyright 1996 American Mathematical Society